Mei-Cheng Wang, Ph.D.
 

 

Principal Investigator, Core B

 

 

Professor,

Johns Hopkins University

Bloomberg School of Public Health


Academic Degrees
PhD, University of California, Berkeley

Departmental Affiliation
Biostatistics

Departmental Address
E2012 SPH


Email:
mcwang@jhsph.edu
Phone: 410-955-7775
Fax: 410-955-0958

Research
1) nonparametric and semiparametric analysis for multiple event data;

2) inferences for truncated or prevalent cohort data;

3) semiparametric conditional inferences;

4) statistical methods for multivariate case-cohort studies;

5) competing risks models for epidemiological studies.



Keywords
Biostatistics, Incomplete data analysis; survival analysis

Selected Publications
Wang MC, Lu SN: Analysis of doubly-truncated data with case cohort designs. Submitted for publication.

Chiang CT, Wang MC: Kernel estimation of occurrence rate function for recurrent event data. Submitted for publication.

Zhou H, Weaver MA, Qin J, Wang MC: A semiparametric likelihood analysis for dataa with an outcome dependent sampling scheme and a continuous outcome. Submitted for publication.


Qin J, Wang MC: Semiparametric analysis of truncated data. Lifetime Data Analysis 7(3):225-42, 2001.

Wang MC, Chen YQ: Discussion of Lin/Ying: Semiparametric and nonparametric regression analysis of longitudinal data. Journal of the American Statistical Association 96(453):113-114, 2001.

Wang MC, Qin, J, Chiang CT: Analyzing recurrent event data with informative censoring. Journal of the American Statistical Association 96(455):1057-1065, 2001.


Gielen AC, Wilson ME, McDonald EM, Serwint JR, Andrews JS, Hwang WT, Wang MC: Randomized trial of enhanced anticipatory guidance for injury prevention. Archives of Pediatric and Adolescent Medicine 155(1):42-49, 2001.

Wang MC, Chen YQ: Nonparametric and semiparametric trend analysis for stratified recurrence time data. Biometrics 56(3):789-794, 2000.

Chen YQ and Wang MC: Estimating a treatment effect with the accelerated hazards models. Controlled Clinical Trials 21:369-380, 2000.

Chen YQ, Wang MC: Analysis of accelerated hazards models. Journal of the American Statistical Association 95(450):619-627, 2000.

Wang MC: Gap time bias in incident and prevalent cohorts. Statistica Sinica 9:999-1010, 1999.

Wang MC, Chang SH: Nonparametric estimation of a recurrent survival function. Journal of the American Statistical Association 94(445):146-153, 1999.

Chang SH, Wang MC: Conditional regression analysis for recurrence time data. Journal of the American Statistical Association 94(448):1221-1230, 1999.



Honors and Awards
Fellow of the American Statistical Association

 

 

 

 

 

INVESTIGATORS AND PERSONNEL,

 

LISTED BY PROJECT, CORE OR PROGRAM

 

Project 1

Project 2

Project 3

Project 4

Project 5

Project 6

 

Core A

Core B

Core C

 

Developmental Research Program

 

Career Development Program

 

Other Key Personnel

 

 

 

 

 

Copyright 2004 The Johns Hopkins University. All rights reserved.